An IRIS-HEP Blueprint Workshop

Analysis Systems R&D on Scalable Platforms

US/Eastern
9th floor physics (NYU)

9th floor physics

NYU

726 Broadway New York, NY 10003
Kyle Stuart Cranmer (New York University (US)) , Mark Neubauer (Univ. Illinois at Urbana Champaign (US)) , Robert William Gardner Jr (University of Chicago (US))
Description

Together with the OSG-LHC, the Scalable Systems Laboratory (SSL) is designed to be the primary integration path to deliver the output of IRIS-HEP R&D activities into the distributed and scientific production infrastructure of the experiments. The aim of this workshop is to further develop the IRIS-HEP SSL concept using two specific examples from the IRIS-HEP Analysis Systems area of ongoing software and computing R&D in (1) low-latency, query-based data systems and (2) modular, reusable cyberinfrastructure (CI) for physics inference and results dissemination. To help inform an IRIS-HEP blueprint along this direction, we seek input from those running CI systems within the experiments, laboratories and centers; experts in containerization and container orchestration (e.g. Kubernetes) for a variety of computing platforms; and industry approaches on R&D-to-production software and computing systems process pipeline.

Registration
Registration for Analysis Systems R&D on Scalable Platforms (Blueprint) Workshop
Participants
  • Andrew Chien
  • Andrew Malone Melo
  • Aravindh Puthiyaparambil
  • Benjamin Galewsky
  • Dan S. Katz
  • David Ackerman
  • Edgar Fajardo
  • Eric Borenstein
  • Gordon Watts
  • Ianna Osborne
  • Jim Pivarski
  • Kyle Cranmer
  • Lincoln Bryant
  • Lincoln Bryant
  • Lindsey Gray
  • Mark Neubauer
  • Mason Proffitt
  • Matthew Feickert
  • Nils Erik Krumnack
  • Ricardo Brito Da Rocha
  • Robert William Gardner Jr
  • Sanjay Arora
  • Stephen Fang
  • Stratos Efstathiadis
  • Tatiana Polunina
  • Tim Boerner
  • Wei Yang
    • 9:00 AM 9:10 AM
      Welcome 10m
    • 9:10 AM 10:30 AM
      Day 1: Morning I
    • 10:30 AM 10:50 AM
      Coffee Break 20m
    • 10:50 AM 12:10 PM
      Day 1: Morning II
    • 12:10 PM 1:40 PM
      Lunch 1h 30m
    • 1:45 PM 3:05 PM
      Day 1: Afternoon I
    • 3:05 PM 3:25 PM
      Coffee Break 20m
    • 3:25 PM 4:45 PM
      Day 1: Afternoon II
      • 3:55 PM
        Discussion 30m
    • 7:30 PM 9:00 PM
      Group Dinner 1h 30m
    • 9:00 AM 10:30 AM
      Day 2: Morning I
      • 9:00 AM
        AS Patterns milestones (discussion) 1h 20m
        Speaker: Kyle Stuart Cranmer (New York University (US))
    • 10:30 AM 10:50 AM
      Coffee Break 20m
    • 10:50 AM 12:10 PM
      Day 2: Morning II
      • 10:50 AM
        SSL response & milestones (discussion) 1h
        Speaker: Robert William Gardner Jr (University of Chicago (US))
      • 11:50 AM
        Blueprint WrapUp, Next Steps 10m
        Speaker: Mark Neubauer (Univ. Illinois at Urbana Champaign (US))